# SDR QXEA0300578

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 12,475 hours, 17,723 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Part time: 8,676 hours, 12,422 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2008, ON CLIMBOUT THROUGH 8,000 FEET, RUDDER PRESSURE AND RUDDER PRESSURE CAUTION LIGHTS ILLUMINATED.  REMOVED AND REPLACED DUAL LEVEL PRESSURE REGULATOR.  PERFORMED OPERATIONAL CHECK OF DUAL PRESSURE REGULATOR VALVE.  OPERATIONAL/LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
